# SDR UPS97222079

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175085
- Condition: Rusted
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  BS 1342 LT LOWER FRAME CHORD AT LBL 24 P/N 65-17508-5 IS SEVERELY RUSTED.  REMOVED AND REPLACED FRAME CHORD WITH P/N 65-17508-223 IAW SRM 51-10-1, 51-30-2, AND UPS E.O. B727-5530-4601-B.
